Home \ > Tours (subsidy) \ Tour for real men

Tour for real men

tour_for_men

 

Tour "Tour for real men"

9 days / 8 nights

 

DAY

PROGRAM DESCRIPTION

 

1 DAY

 

Arrival.

Meeting of the group at the airport of Yuzhno-Sakhalinsk. Transfer to hotel.

Accommodation in hotel

15:00 - Sightseeing tour of the city and its surroundings (Krayevedcheskiy muzey, Ploshchad' Slavy, Ploshchad' Pobedy, smotrovaya ploshchadka «Gornyy Vozdukh»)..

Dinner on your own

 

2 DAY

EXCURSION. Bukhta Tikhaya, khrebet Zhdanko.

07:00 – 09:00 – Breakfast at the hotel.

11:00 – Gathering of the group in the hotel lobby, meeting with the guide. Departure.

The route starts from the city of Yuzhno-Sakhalinsk. Travel time is approximately 2-3 hours. The distance is 140 km. – 140 км.

13:00 – Arrival at the place. Walk along Bay Tikhoy and at the foot of the Khrebta Zhdanko

14:00 - Lunch in the Bay Tikhoy picnic ( fresh fish soup, crab, Korean salads)

16:00 - Departure to Yuzhno-Sakhalinsk.

18:00 – Return to Yuzhno-Sakhalinsk. Transfer to hotel.  Трансфер в отель.

Dinner on your own

 

3 DAY

Sea fishing on a boat. Settlement Lesnoye, lake channel Izmenchivoye, Bay Mordvinov

07:00 – 09:00 – Breakfast at the hotel.

10:00 – Gathering of the group in the hotel lobby, meeting with the guide. Departure to Settlement Lesnoye Travel time is approximately 1 hour. The distance is – 40 km.

11:00 – Arrival at the recreation center. Safety instructions. Boarding the boat, departure.

11:30 – 15:00 – Sea fishing for terpug, Pollock, cod, flounder, perch, dog fish.

15:30 – Lunch in a cafe at the recreation center, seafood menu (fresh catch).

17:00 – Return to Yuzhno-Sakhalinsk. Transfer to hotel.

Dinner on your own

 

4 DAY

River fishing from the shore. Dolinsky district. Rivers Bahura, Anna, Sima.

07:00 – 09:00 – Breakfast at the hotel

09:00 - Gathering of the group in the hotel lobby, meeting with the guide. Departure. Travel time is approximately 1-2 hours.

10:00 – Arrival at the place/river. Fishing.

13:00 – a Hot dinner.

14:00 – 16:00 – Rest, fishing.

16:00 – Return to Yuzhno-Sakhalinsk.

Visiting the " Nepmanskoy bath" is only for men.

Transfer to the hotel. Dinner on your own

 

5 DAY

 

SAKHALIN EXCURSION "LIGHTHOUSE ANIVA" MARINE

07:00  – breakfast at the hotel.

08:00 -  Gathering the group in the hotel lobby, meeting with the guide. Departure to Novikovo.

10:00 – Arrival at the place. Briefing. Boarding boats. Crossing by sea to Cape Aniva (Aniva Lighthouse).

12:00 – Arrival at the lighthouse, excursion to the lighthouse, inspection.

13:00 – Departure to Cape Mramornyy

14:00 – Rest at Cape Mramornyy. Stroll. Lunch (lunch box).

16:00 – Return to Novikovo.

18:00 – Return to Yuzhno-Sakhalinsk. 

20:00 - Transfer to the hotel.

Dinner on your own

 

6 DAY

Cape Evstafiya and Turquoise lakes..

07:00 – 09:00 – breakfast at the hotel.

10:00 – Gathering the group in the hotel lobby, meeting with the guide. Departure. Travel time is approximately 2 hours.

12:00 – Arrival at Cape Yevstafiya. Excursion around the area.

14:00 – Lunch on the shore of the Sea of Okhotsk. Recreation.

15:00 – Departure to the Turquoise Lakes.

16:00 – Arrival to the Turquoise Lakes, excursion.

17:00 – Departure to Yuzhno-Sakhalinsk. Transfer to the hotel.

Dinner on your own

 

7 DAY

 

Cape Velikan. Bird Cape.

07:00 – 09:00 – breakfast at the hotel.

10:00 – Gathering the group in the hotel lobby, meeting with the guide. Departure. Travel time is approximately 2 hours.

The length of the route is 195 km.

12:00 - Arrival at Cape Velikan. Walk along the sea coast.

13:00 – Lunch on the shore of the Sea of Okhotsk.

15:00 – Free time (fishing / walking)

16:00 – Departure to the hotel

Dinner on your own

 

8 DAY

Lake Busse (Lagoon). Lake Busse (Lagoon). A gastronomic delight. (The excursion time will be adjusted according to the time of maximum low tide)

08:00 – 09:00 – breakfast at the hotel.

10:00 –  Gathering the group in the hotel lobby, meeting with the guide. Departure. Travel time is approximately 1:30 hours.

Departure via Korsakov, Prigorodnoye, LNG plant.

Passing the village of Ozersk and the village of Beregovoe we find ourselves in the picturesque lagoon of Lake Busse. Having traveled around Lake Busse, we reach the channel of the lake with the sea. Recreation.

12:00 – picking oysters

13:00 – Return to the shore.

Hot lunch (seafood: scallop, sliced fish, shrimp, trumpeter).

16:00 - Return to Yuzhno-Sakhalinsk. Transfer to the hotel

Dinner on your own

 

9 DAY

07:00 – 09:00 – breakfast at the hotel. A restaurant

Renting out hotel rooms

11:00 – Gathering the group in the hotel lobby. Departure. Visit to the fish market.

13:00 - Transfer to the airport. Seeing off for the flight

The cost of the program includes:

- Accommodation at the Mega Palace 4* hotel with double occupancy;

-meals according to the program;

- transfers according to the program;

-excursions according to the program;

- entrance tickets to the museum, to the sauna.

 

Paid additionally:

- meals not included in the program;

- personal expenses not included in the program.

 

Seasonality: May-October

Duration: 9 days

Difficulty level: medium

Number of people in a group: from 4 people

Transport: bus, cross-country bus, boat.

Accompanying: tour guide

Meals: : according to the program

What to bring: comfortable waterproof clothing and shoes, camera

 

The program can be downloaded here - Tour for real men (9 days - 8 nights)

 

Price for 1 person – 118 900 rub. (for a group of 4 people)

 

Sign up for a tour (subsidy)
Name*
Telephone*
E-mail
Comment (specify the number of people, desired dates, and other important information)

To pay for the tour, click on the button:

TOUR OPERATOR FOR INBOUND AND OUTBOUND TOURISM
Телефон:
Адрес:
Yuzhno-Sakhalinsk, 106 Mira Ave., shopping center "Dom Torgovli", 2nd floor
ANY MORE QUESTIONS?
Diverse and rich experience
Significance of these issues
Thus the further development of various
Thus the further development of various
Thus the further development of various
Thus the further development of various
A great weekend on the island of Iturup